# SDR IPXA09856169

- Difficulty date: May 30, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769545507
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 852-W3-28 REPAIR DOUBLER HAS FASTENERS WITH LESS THAN AD SPACING AND LESS THAN 1.5D EDGE DISTANCE.  LEFT O/B LEADING EDGE UPPER SKIN XFS 710 TO 761 AT WING FRONT SPAR.  REPAIR ACCOMPLISHED PER TIMCO REO-G12772 REV C AND EO DC8-5730-33668-A.
